Follow
Yingjie Qian
Yingjie Qian
Verified email at gatech.edu
Title
Cited by
Cited by
Year
Polynomial method and graph bootstrap percolation
L Hambardzumyan, H Hatami, Y Qian
arXiv preprint arXiv:1708.04640, 2017
132017
Teaching dimension, VC dimension, and critical sets in Latin squares
H Hatami, Y Qian
Journal of Combinatorics 9 (1), 9-20, 2018
72018
The unbounded-error communication complexity of symmetric xor functions
H Hatami, Y Qian
arXiv preprint arXiv:1704.00777, 2017
72017
Lower bounds for graph bootstrap percolation via properties of polynomials
L Hambardzumyan, H Hatami, Y Qian
Journal of Combinatorial Theory, Series A 174, 105253, 2020
62020
Asymptotic density of graphs excluding disconnected minors
R Kapadia, S Norin, Y Qian
Journal of Combinatorial Theory, Series B 146, 151-175, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–5